# SDR SWIA201024350

- Difficulty date: June 2, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 22,008 hours, 17,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY CEILING LIGHT INOP.  (FLT 4498)  RELAMPED EMERGENCY LIGHT.
